# SDR AWXA200600363

- Difficulty date: February 18, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5337155420090
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEFT A/C BAY FRAME 39 INBOARD VERTICAL STIFFENER CRACKED 1.3" IN LENGTH.  MAINTENANCE REMOVED AND INSTALLED NEW STIFFENER AT FRAME 39 AND STR 35L IAW AIRBUS A320 SRM51-42-11 PGS 22 AND 23 AND SRM 51-72-11 PGS 1 AND 2.
